# SDR TI1R001488

- Difficulty date: April 10, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- Engine: Pwa PW206A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081057
- Part serial: 98102
- Condition: Inoperative
- Location: Engine
- Part time: 1,231 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR, NEEDS BRUSH REPLACEMENT AND RUN-IN.  2000 TBO  REMOVED AND REPLACED.
